# SDR SWAA2025082909176

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 56,009 hours, 36,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD L1 ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP, L1 EMERGENCY LIGHT IAW AMM 33-51-03 OPS CHECK GOOD.
